# SDR SWAA2019042932063

- Difficulty date: April 12, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 49,035 hours, 29,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 141A823119
- Condition: Cracked
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT AFT CORNER SCUFF PLATE CRACKED.   / R&R SCUFF PLATE IAW EA AND AMM.
